# SDR SWIA200412883

- Difficulty date: February 8, 2004
- Submitted: February 21, 2004
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 4,443 hours, 3,468 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5534
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 4,355 hours, 3,401 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, SPOILERONS FAULT STATUS MESSAGE.  REMOVED AND REPLACED RIGHT SPOILERON OUTBOARD PCU AND SECU NR 1.  OPS CHECK SATISFACTORY.  LEAK CHECK SATISFACTORY  IAW MM 27-60-03.  PCU  P/N: 49-164-06, S/N OFF: 01389.
